# SDR SWAA2024013046000

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N8796L
- Make and model: Boeing 737-8
- Aircraft serial: 67783
- Aircraft time: 3,686 hours, 1,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Cabin Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT IN REAR FA DOES NOT TEST<[01] R+R AFT FA LH SIDE FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD.
